# SDR MK1Y20181115005

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 99,696 hours, 16,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STA 1197+132 TO STA 1219 COMMON TO STR 36R LAP JOINT SPLICE UPPER ROW OF FASTENERS ON THE LOWER SKIN.
